RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 4, Pages 779–782 (Mi dan36634)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On discrete subspaces of topological spaces; weight, tightness and Suslin number

B. Shapirovskii

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (627 kB)

Bibliographic databases:

UDC: 513.83
Presented: П. С. Александров
Received: 11.06.1971

Citation: B. Shapirovskii, “On discrete subspaces of topological spaces; weight, tightness and Suslin number”, Dokl. Akad. Nauk SSSR, 202:4 (1972), 779–782

Citation in format AMSBIB
\Bibitem{Sha72}
\by B.~Shapirovskii
\paper On discrete subspaces of topological spaces; weight, tightness and Suslin number
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 4
\pages 779--782
\mathnet{http://mi.mathnet.ru/dan36634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0292012}
\zmath{https://zbmath.org/?q=an:0252.54002}


Linking options:
  • http://mi.mathnet.ru/eng/dan36634
  • http://mi.mathnet.ru/eng/dan/v202/i4/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ya. Antonovskii, D. V. Chudnovskii, “Some questions of general topology and Tikhonov semifields. II”, Russian Math. Surveys, 31:3 (1976), 69–128  mathnet  crossref  mathscinet  zmath
    2. A. V. Arkhangel'skii, “Structure and classification of topological spaces and cardinal invariants”, Russian Math. Surveys, 33:6 (1978), 33–96  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:18
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019